Get your Health question answered in 3 easy steps

191 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to get rid of recurring headache?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5617 Questions
Question
Hi, I get very often headaches starting from the eyebrow to the centre of the head. mostly its on the left side
Mon, 28 Jan 2013 in Headache and Migraines
 
 
Answered by Dr. Sudhir Kumar 49 minutes later
Hi,

Thank you for posting your query.

The most likely cause for your repeated headaches is migraine.

In migraine, headache is often present only on one side. It may be accompanied with nausea or vomiting. Headache may get aggravated with bright light or noise.

Since you have frequent headaches, you may require preventive medications (to reduce the headaches in future). Medicines helpful in prevention of headache include divalproex, topiramate, beta blockers, etc.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
 
Follow-up: How to get rid of recurring headache? 16 minutes later
Thank you Dd XXXXXXX But I don't have nausea or vomiting. The headaches seem to be continuous for the last few days. Does it have anything to do with eyes? I don't wear spectacles till date.
Thanks.
 
 
Answered by Dr. Sudhir Kumar 30 minutes later
Hi,

Thank you for getting back with more details.

Nausea or vomiting may not be present in some cases of migraine.

Generally, your symptoms do not seem to be eye-related, but it may be useful to get an eye check-up done.

For pain relief, you may take rizatriptan tablets or ibuprofen tablets.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist